# SDR QXEA2017013000822

- Difficulty date: January 11, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 REQUIRES REPLACEMENT. REMOVED SEAT TRACK 9 PN 85338210-11 REF SRM 51-42-05-02-01. LOCATED AND DRILLED NEW SEAT TRACK REF SRM 51-40-07-02-01. INSTALLED SEAT TRACK 9 FROM STA X678.00 TO STA X775.00 REF SRM 51-42-05-02-01, DWG 85339601 REV D, DATED 05/05/20, DWG 85338201, REV F 2011/04/20. RESTORED FINISH ON SEAT TRACK 9 REF SRM 51-25-10-02-01 , 51-25-15-02-01 AND 51-25-25-02-01.
